RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 184, Number 1, Pages 57–70 (Mi tmf8880)  

Algebraic quantum Hamiltonians on the plane

V. V. Sokolov

Landau Institute for Theoretical Physics, RAS, Moscow, Russia

Abstract: We consider second-order differential operators $P$ with polynomial coefficients that preserve the vector space $V_n$ of polynomials of degrees not greater than $n$. We assume that the metric associated with the symbol of $P$ is flat and that $P$ is a potential operator. In the case of two independent variables, we obtain some classification results and find polynomial forms for the elliptic $A_2$ and $G_2$ Calogero–Moser Hamiltonians and for the elliptic Inozemtsev model.

Keywords: differential operator with polynomial coefficients, classification, polynomial form of Calogero–Moser operators

Funding Agency Grant Number
Fundação de Amparo à Pesquisa do Estado de São Paulo 2014/00246-2


DOI: https://doi.org/10.4213/tmf8880

Full text: PDF file (408 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 184:1, 940–952

Bibliographic databases:

Received: 26.01.2015
Revised: 05.03.2015

Citation: V. V. Sokolov, “Algebraic quantum Hamiltonians on the plane”, TMF, 184:1 (2015), 57–70; Theoret. and Math. Phys., 184:1 (2015), 940–952

Citation in format AMSBIB
\Bibitem{Sok15}
\by V.~V.~Sokolov
\paper Algebraic quantum Hamiltonians on the~plane
\jour TMF
\yr 2015
\vol 184
\issue 1
\pages 57--70
\mathnet{http://mi.mathnet.ru/tmf8880}
\crossref{https://doi.org/10.4213/tmf8880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3399664}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...184..940S}
\elib{http://elibrary.ru/item.asp?id=24073849}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 184
\issue 1
\pages 940--952
\crossref{https://doi.org/10.1007/s11232-015-0307-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360193700003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940201846}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8880
  • https://doi.org/10.4213/tmf8880
  • http://mi.mathnet.ru/eng/tmf/v184/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:251
    Full text:42
    References:31
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019